# SDR UALA2012091305151

- Difficulty date: September 12, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N554UA
- Make and model: Boeing 757222
- Aircraft serial: 26644
- Aircraft time: 71,947 hours, 21,462 cycles
- Engine: Pwa PW2037
- System (JASC): 5240 · Service Doors
- Part: Bearing
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR UPPER LATERAL LATCHING TORQUE TUBE FWD AND AFT BEARINGS CORRODED.  REMOVED AND REPLACED R1 MED UPPER LATERAL TORQUE TUBE BEARINGS FWD AND AFT IAW B757 AMM 20-10-02.  FUNCTIONAL CHECK PERFORMED ON CUST CARD 5S521S117 SEQ 5892 AND B757 AMM 52-11-04.
